# SDR IXXA11SMN054S

- Difficulty date: March 25, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Mlg
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, INSP FOUND LT MLG WHEEL WELL TRAPEZOIDAL SUPPORT FITTING WEB CORRODED AT STA 885.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS. PERFORMED NDT INSP.  NO DISCREPANCY FOUND.  FABRICATED REPAIR DOUBLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 DATED 04/29/11, DWG ED-5362 DATED 04/06/11, SRM 51-1-8, SRM 53-2-0, NDT SPM PART 06-10-01-001, DWG ED-5362, DPS 4.710 REV "L", SRM 51-1-8B, DWG ED-5362, SRM 51-1-20D, AND SRM 51-3-1.
